Alert archive / Iowa / Frost Advisories in 2011

Frost Advisory 3, NWS Quad Cities, IA

May 2, 201121 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this frost advisory at May 2, 2011, 3:33 PM CDT for 21 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at May 3, 2011, 4:00 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 2, 2011, 3:33 PM CDT (20:33 UTC)
In effect from
May 3, 2011, 4:00 AM CDT
Expired
May 3, 2011, 7:00 AM CDT
In force
3 hr
Issued by
NWS Quad Cities, IA
All 36 counties

Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1662 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

220 
WWUS73 KDVN 022033
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
333 PM CDT MON MAY 2 2011

...FROST EXPECTED LATE TONIGHT...

.COLD AIR ALREADY IN PLACE OVER MUCH OF THE AREA WILL POSE A RISK
FOR MORE FROST LATE TONIGHT. THE COMBINATION OF CLEAR SKIES AND
LIGHT WINDS TOWARD MORNING WILL ALLOW TEMPERATURES TO FALL INTO
THE LOW TO MID 30S...ALLOWING FROST TO FORM BY DAYBREAK. HOWEVER...
THERE IS A POSSIBILITY THAT CLOUDS WILL MOVE SOUTH OUT OF
MINNESOTA AND WISCONSIN AND LIMIT THE FROST POTENTIAL IN AREAS
ALONG AND NORTH OF THE HIGHWAY 30 CORRIDOR.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-030645-
/O.NEW.KDVN.FR.Y.0003.110503T0900Z-110503T1200Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
333 PM CDT MON MAY 2 2011

...FROST ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT TUESDAY. 

* TIMING...4 AM TO 7 AM TUESDAY MORNING.

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO FREEZING...OR
  WITHIN A FEW DEGREES OF FREEZING...ALLOWING FROST TO FORM.

* IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS 
  WILL BE MOST AT RISK FOR FROST DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY.  COVER OR MOVE
SENSITIVE PLANTS INDOORS.

&&

$$

12
3 follow-up statements
532 
WWUS73 KDVN 030228
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
928 PM CDT MON MAY 2 2011

...FROST EXPECTED LATE TONIGHT...

.COLD AIR ALREADY IN PLACE OVER MUCH OF THE AREA WILL POSE A RISK
FOR MORE FROST LATE TONIGHT. THE COMBINATION OF CLEAR SKIES AND
LIGHT WINDS TOWARD MORNING WILL ALLOW TEMPERATURES TO FALL INTO
THE LOW TO MID 30S...ALLOWING FROST TO FORM BY DAYBREAK.
CLOUDS WILL FROM THE MINNESOTA WILL ARRIVE AFTER 3 AM THAT WILL KEEP
TEMPERATURES FROM FALLING WELL BELOW FREEZING.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-031200-
/O.CON.KDVN.FR.Y.0003.110503T0900Z-110503T1200Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
928 PM CDT MON MAY 2 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
TUESDAY...

* TIMING...4 AM TO 7 AM TUESDAY MORNING.

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO FREEZING... 
  OR WITHIN A FEW DEGREES OF FREEZING...ALLOWING FROST TO FORM. 

* IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS 
  WILL BE MOST AT RISK FOR FROST DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY.  COVER OR MOVE
SENSITIVE PLANTS INDOORS.

&&

$$

NICHOLS
138 
WWUS73 KDVN 030808
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
308 AM CDT TUE MAY 3 2011

...FROST EARLY THIS MORNING...

.THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS EARLY THIS MORNING
WILL ALLOW FROST TO FORM THROUGH DAYBREAK. CLOUDS WILL ARRIVE
OVER EASTERN IOWA EARLY THIS MORNING...THAT WILL CAUSE TEMPERATURES TO RISE
BACK ABOVE FREEZING...BUT WHERE THIS OCCURS...FROST HAS ALREADY
FORMED EARLIER IN THE NIGHT.

ANOTHER ROUND OF NEAR FREEZING TEMPERATURES WITH FROST IS LIKELY
TUESDAY NIGHT. A NEW ADVISORY MAY BE ISSUED LATER THIS MORNING FOR
THIS THREAT.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-031200-
/O.CON.KDVN.FR.Y.0003.110503T0900Z-110503T1200Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
308 AM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* TIMING...4 AM TO 7 AM TUESDAY MORNING.

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO FREEZING... 
  OR WITHIN A FEW DEGREES OF FREEZING...ALLOWING FROST TO FORM. 

* IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS 
  WILL BE MOST AT RISK FOR FROST DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY.  COVER OR MOVE
SENSITIVE PLANTS INDOORS.

&&

$$
268 
WWUS73 KDVN 031159
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
659 AM CDT TUE MAY 3 2011

...FROST ADVISORY HAS EXPIRED...

.THE THREAT FOR FROST HAS ENDED FOR THIS MORNING. HOWEVER...WITH
CLEAR SKIES AND COLD TEMPERATURES FORECAST AGAIN TONIGHT...ANOTHER
ADVISORY FOR FROST MAY BE ISSUED.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-031300-
/O.EXP.KDVN.FR.Y.0003.000000T0000Z-110503T1200Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
659 AM CDT TUE MAY 3 2011

...FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 7 AM.

$$


ERVIN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this frost advisory went out at May 2, 3:10 PM CDT, 23 minutes earlier.

Area forecast discussion, May 2, 3:10 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
310 PM CDT MON MAY 2 2011

.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING A LARGE RIDGE COMPLEX OVER THE
NORTHERN PLAINS...WHILE A SFC TROF TYPE FEATURE WAS DROPPING DOWN
THE WESTERN GRT LKS IN LINGERING CYCLONIC FLOW. A SFC PRESSURE
FALLS MAX WAS NOTED ACRS THE EAST-CENTRAL HALF OF IA ATTM. ALOFT...
COLD CORE TROF OVER MUCH OF MN AND THE NORTHWEST GRT LKS WAS SINKING
SOUTHEASTWARD. ACTIVE SOUTH-WESTERLIES AND BAROCLINIC STORM HIGHWAY
CONTINUED TO ALIGN FROM THE DEEP SOUTHEAST PLAINS...UP THE TN AND
OH RVR VALLEYS.

&&

.SHORT TERM...TONIGHT AND TUESDAY...
TONIGHT...CHALLENGING FCST TONIGHT WITH RESPECT TO CLOUD COVER AND
LOW TEMP POTENTIAL. THE HIGHER LEVEL CI AND SOME AC STREAMING
OFF THE SOUTHERN STORM TRACK AND ACRS THE SOUTHEASTERN THIRD OR MORE
OF THE DVN CWA...IS EXPECTED TO THIN AND MOVE OUT OVERNIGHT. BUT THE
MAIN QUESTION IS HOW FAR SOUTH THE STRATOCU ACRS MN AND WI LOOK TO
ROTATE. THIS DECK HAS BEEN HELD NORTH BY DIURNAL HEATING AND MIXING
THIS AFTERNOON...BUT AS THE UPPER LEVEL TROF TRIES TO SAG
SOUTHEASTWARD IT SHOULD DRAG SOME OF THE DECK ACRS AT LEAST THE
NORTHEASTERN THIRD OF THE LOCAL FCST AREA OVERNIGHT. INCOMING SFC
DPTS FROM THE NORTHWEST AND EVEN SOME DPTS ALREADY IN PLACE ARE IN
THE 20S...WHICH COULD SET THE STAGE FOR MUCH OF THE CWA NEEDING A
LATE SEASON HARD FREEZE WARNING WITH LOWS IN THE MID TO UPPER 20S.
BUT WILL BANK ON SOME CLOUD COVER AND NORTH TO NORTHWEST SFC WINDS
MAINTAINING AT LEAST 3-6 KTS IN INCOMING SFC RIDGE PRESSURE
GRADIENT TO LIMIT THE HARD FREEZE POTENTIAL. WILL GO WITH A FROST
ADVISORY CWA-WIDE FOR LATE TONIGHT FOR WIDESPREAD TEMPS FROM 30-35
DEGREES...BUT THE SAME LIMITING FACTORS OF SOME CLDS AND SFC WINDS
OF 3-6 KTS MAY EVEN MAKE THE FROST A MARGINAL THREAT AT BEST IN SOME
AREAS. IT MAY BE THE NORTHERN THIRD OF THE CWA THAT HAS THE LEAST
FROST THREAT IF THE CLOUD DECK DOES INDEED SEEP DOWN ACRS THOSE
AREAS OVERNIGHT. BUT HARD TO FINE TUNE AT THIS POINT AND AGAIN WILL
GO WITH FROST HEADLINES FOR THE ENTIRE CWA AND FOLLOWING SHIFTS MAY
BE BETTER ABLE TO FINE TUNE THE ADVISORY OR POTENTIAL FREEZE AREAS.

TUESDAY...SHORT RANGE MODELS IN GOOD AGREEMENT WITH MASS FEATURE
PLACEMENT AS UPPER TROF CONTINUES TO ROTATE DOWN ACRS THE WESTERN
GRT LKS AND LOCAL AREA. COLD CORE NATURE OF THIS FEATURE AND VERY
STEEP/NEAR DRY ADIABATIC LOW TO MID LEVEL LAPSE RATES SHOULD FUEL
INSTABILITY CU/STRATOCU ACRS MUCH OF THE CWA ON TUE. MUCH OF THE
NORTHEASTERN TWO-THIRDS MAY BE MOSTLY CLOUDY FOR MUCH OF THE DAY...
WITH EVEN SOME SPRINKLES OR LIGHT SHOWERS POSSIBLE ESPECIALLY ACRS
THE NORTHEASTERN QUARTER OF THE LOCAL FCST AREA CLOSER TO THE UPPER
SYSTEM COLD CORE. SUCH UNSEASONABLE COOL THERMAL PROFILES SUGGEST
THAT HIGHS MAY NOT GET OUT OF THE UPPER 40S TO LOWER 50S EVEN WITH
DEEP MIXING UP OVER H85 MB. THE DEEP MIXING ALSO TO MAKE THE MOST OF
WEAKENING WIND PROFILES WITH MID MORNING TO EARLY AFTERNOON GUSTS UP
TO 20 MPH. BUT WITH MAY INSOLATION AND POSSIBLY SOME BREAKS IN THE
CLOUD CLOVER WILL GIVE MYSELF A HIGH TEMP BUFFER AND KEEP THE
GUIDANCE AND CURRENTLY FCST VALUES OF WIDESPREAD LOW TO MID 50S.
SUBSIDENCE AND DRYING SHOULD MAKE FOR LATE AFTERNOON CLEARING FROM
THE WEST.   ..12..

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
FORECAST FOCUS ON FROST TUESDAY NIGHT AND THEN RAIN CHANCES LATER IN
THE WEEK INTO EARLY NEXT WEEK.

TUESDAY NIGHT...ANOTHER IDEAL RADIATIONAL COOLING NIGHT WITH HIGH
PRESSURE CENTERED RIGHT OVER THE CWA. THIS WILL PROVIDE CLEAR SKIES
AND LIGHT WINDS WITH 850 MB TEMPS SUPPORTING MIN TEMPS TO DROP INTO
THE UPPER 20S TO MID 30S. WILL HAVE THE COLDEST READINGS IN THE
WAPSI RIVER DRAINAGE LOCATIONS. FOR NOW WILL MENTION AREAS OF FROST
WITH LATER SHIFTS POSSIBLY NEEDING FROST HEADLINES AGAIN.

THURSDAY THROUGH MONDAY...SERIES OF SHORT WAVES DIVING INTO THE
MIDWEST IN THE NW TO ZONAL FLOW. THERE WILL BE CHANCES FOR SHOWERS
AND ISOLATED THUNDERSTORMS WITH LIGHT TO MODERATE RAIN AMOUNTS.
OPERATIONAL MODELS SUGGEST THE WARMEST AIR TO REMAIN TO OUR SOUTH
WITH MAX TEMPS IN THE CWA IN THE 60S MOST DAYS. FOR NOW HAVE CHANCE
POPS BUT THESE CAN BE RAISED AS WE GET CLOSER TO THE ACTUAL RAIN.
ECM/GFS HAVING DIFFICULTY WITH TIMING/INTENSITY OF THESE WAVES SO
ANY SEVERE WEATHER THREAT...IF ANY...IS DIFFICULT TO DETERMINE AT
THIS TIME. DATA OFF THE MODELS TODAY SUGGEST INSTABILITY IS MARGINAL
SO SEVERE THREAT THIS PERIOD IS VERY LOW TO LOW.    ..HAASE..

&&

.AVIATION...
MAINLY A VFR CRITERIA NIGHT FOR MOST TERMINALS...BUT CLOUD DECK ACRS
SOUTHEAST MN AND WESTERN WI MAY SAG SOUTHWARD ACRS THE CID AND DBQ
TERMINALS WITH A POTENTIAL OF SOME MVFR CIGS AFTER 03Z TUE. LIGHT
NORTH TO NORTHWEST SFC WINDS OVERNIGHT...WILL BECOME NORTHWEST AND
GUST OVER 15 KTS BY MID TUE MORNING. A LOW CHC FOR SOME LIGHT SHOWERS
IN THE VCNTY OF DBQ AFTER 15Z TUE MORNING.    ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FROST ADVISORY FROM 4 AM TO 7 AM CDT TUESDAY FOR BENTON-
     BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-
     IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FROST ADVISORY FROM 4 AM TO 7 AM CDT TUESDAY FOR BUREAU-CARROLL-
     HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
     PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...FROST ADVISORY FROM 4 AM TO 7 AM CDT TUESDAY FOR CLARK-SCOTLAND.

&&

12/HAASE
Hazardous weather outlook, May 2, 4:31 AM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
431 AM CDT MON MAY 2 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-030935-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
431 AM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST AND NEAR FREEZING TEMPERATURES ARE POSSIBLE AGAIN
TONIGHT...MAINLY NORTHWEST OF LINE FROM IOWA CITY TO FREEPORT
ILLINOIS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FROST AND NEAR FREEZING TEMPERATURES WILL BE POSSIBLE LATE MONDAY
NIGHT AND EARLY TUESDAY MORNING.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND
THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SATURDAY. IT IS TOO
EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

ERVIN/DLS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 4:54 PM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine18 hr

Nearby

Frost Advisories in Iowa, 2011Frost Advisories in Illinois, 2011Frost Advisories in Missouri, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.